MathSciNet Relay Station
MathSciNet bibliographic data
MR1779659 (2001h:35163) 35Q53 (35A30 35L70)
Lou, Sen-yue Symmetry analysis and exact solutions of the $2+1$ dimensional sine-Gordon system. J. Math. Phys. 41 (2000), no. 9, 6509–6524.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement